# SDR YENA201903220147

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 57,156 hours, 20,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Part time: 435 hours, 164 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 892, TPA-BOS. EMERGENCY EXIT SIGN AT L2 DOOR DOES NOT ILLUMINATE; R & R EPSU AND BATTERY BACK UP IAW AMM 33-51-38, NO HELP. DISCOVERED MISWIRED LAMPS IN L2 DOOR OVERHEAD AND CORRECTED WIRING, OPS CHECK GOOD.
